Antibiotics and stomach pain

Common Questions and Answers about Antibiotics and stomach pain

antibiotics

If it's ok to take one of those with the medication, you may find that they coat your stomach enough to be able to avoid the stomach upset and pain. I hope you get to feeling better soon! I've had cellulitis a couple of times before also and it's definitely no fun!
ymph node pain, constant headahces, stomach pains, armpit burning ,cranial headaches, back pain, muscle pain and throat pain. The question i would like to ask , What are the beginning symptoms or ARS? How long can Doxycycline hyclate 100mg stay in your system. It has been 3 weeks and symptoms persist. Its March 31 and i still have these pains. Cranial Headache, slight back pain, Stomach discomfort and minor Fatigue. I am Worrisome, I do not want to infect my girlfriend of 4 years.
in your tummy by eating Yogurt and taking Pro-biotics for the duration of the antibiotic course and a few days thereafter. You can get Gaviscon OTC and drink it 3 times a day and that will also help.
went to the dr yesterday, she said the lining of my stomach is inflamed and gave me pills for it, then more antibiotics for my kidney infection and referrals to get 2 ultrasounds and took my blood.
These were during times when I was having symptoms daily prior to starting the antibiotics. The antibiotics were erythromycin and cephalexin, taken about 2 years apart. It seems that these antibiotics had some positive effect on my vagus nerve such that it is not getting stimulated as it normally is. It is as if they effected the stomach lining, perhaps killing bacteria and healing it such that the vagus nerve endings were protected.
in the middle of the night i got up for the bathroom as i was getting up something pulled and got this awful pain left side under ribcage and by belly button, i had accidently done this before and was on 2 antibiotics; can you tell me what it is? and do i need to go to er room?
It could be two things. One is antibiotics can be hard on the tummy, so should be taken with a really big glass of water, or with food if indicated you can do so.
i have to laugh about it, the other day i was watching tv and they had a tylenol commercial i think and the lady said if i take 8 pills a day for 10 days thats 80 pills, my wife and i looked @ one another and cracked up i looked @ the tv and told the lady to put her purse down and suck it up.............lol....hope this made somebody laugh.
Antibiotics really may be heavy, but you should go through that. When on antibiotics, avoid meat and other protein food, so your stomach will empty faster. You should stick with the whole 2 weeks course of antibiotics, otherwise H. pylori might not be eradicated completely. Breath test is safe, they give you to drink a suspension of urea, which bacteria ingest and produce gas, which is then measured in your expired air.
i will get left side stomach pain and often and often i will fever tiredness..wht may be the reason..
I have a stomach pain and every time I eat I vomit. I am 172 cm and 72 kg. The pain is mostly in the uper part of my stomach. I am also burpling a lot. Could you tell what this could be and is it serious.
Hello, maybe bleeding was due to rough intercourse. If it persists then I would suggest a visit to your family doctor or a gynecologist so he can estimate the factors.
I have been having pains in the lower abdominal left and right side for sometime now, it comes and goes. Recently was woken up by pain in left side, went to gp and was given antibiotics and had to give urine sample too which came back clear. However i still have the pain and feel that my doctor doesn't believe me. Is there anything else i can do about this?
You need to provide a few details about the stomach pain, such as location, duration, and type of pain before we can decide if it is related to the prostatic condition. Your urologist will evaluate the cause of your prostate condition and will evaluate the medications you have been on and whether you have had any antibiotics. A few tests will be conducted to determine whether you have a bacterial infection of the prostate. When are you scheduled to meet with your urologist?
A portion of your stomach can slip down into the opening causing pressure and pain. To find and confirm your stomach problems, the Gastroenterologist would need to look at your esophagus and stomach with an endoscope. The endoscope has a narrow tube with light and camera and is entered into your throat to view your esophagus and stomach. The procedure to check-you-out is named Upper GI Series.
I've used both (I'm on daily probiotics and just recently was on antibiotics for pneumonia) and didn't really have many issues. The antibiotics gave me worse diarrhea but it clears up after time - nothing in regards to adverse effects being used together. In reality anything can have an adverse affect with any medication. Even just taking OTC pain meds. All things are given on a risk/benefits scale, and he seems to think this one will work best for you.
He gave me prednisone being that the epidural shots in the back did not help my pain. (Now the pain is really bad and going into the right hip.) He did another CBC which revealed that my WBC has risen from 12.1 to 16.8 with the ABS Neut count 12.0 and the ABS Lymph 3.9. I'm starting to get a little worried! I've had thyroid cancer with no treatment and wondering if maybe it has spread somewhere else?
The pain seems to be in the centre of his stomach. The pain and nausea is not constant and comes and goes. He has twice been sent home from school because he has vomited. He says the vomit is clear and fluid like. He has no other symptoms, no temperature, no loss of appetite. We took him to the doctor twice. The first time she said it was most probably a virus. The second time we had him tested for a urine infection as he said he had problems passing urine, this came up clear.
Everytime I eat even a small meal, I felt it got stucked in my chest which caused a lot of pain there and always felt fullness. When pressing my stomach, there was a pain right in the middle section. I went to see my Doctor and got the blood test. Last night I had to end up to go to emergency again due to the chest pain and food stucked in the throat and chest. My blood test for HELICOBACTER PYLORI AB is 1.62 which is positive.
A few months ago, she was put on Omeprazole and after 2 weeks of bad upper stomach pain, she stopped taking it. The problems have resided a bit, but has had pain and nausea every since. After many tests, all coming out normal, she still has not found an answer. The doctors don't have a clue what is wrong, but she believes the omeprazole caused some sort of infection and will be going on antibiotics this week to see if it will help.
But after I started drinking and being around my mother in law, I have been having this burning, crampy pain in my upper stomach and it hurts well enough to wake me up at night. I feel like I am either going to belch or vomit all the time and it lasts for a weeks or two... Does anyone know what is wrong with me or what I should do???? Please help. Thank You.
The urologist recommended surgery and I agreed. The surgery went well and took care of the pain/infection. On Monday April 2, 2007 while sitting at my desk I got a strong pain in my right abdominen next to my appendix scar. When I stood up, the pain went away. This pain seemed to go away later that day and did not think about it again until the next day when I sat down the pain came back. But this time when I stood up it did not go away.
I developed acute gastritis and inflammation of the colon and extreme exhaustion after a short, intense course of antibiotics, a lower long term dose can also cause problems. Antibiotics disrupt the natural ecology of your internal system, more than just yeast overgrowth, it can also kill the good bacteria in your gut, and this imbalance can lead to inflammation.
I am a 30 year old female who recently went to the doctor for stomach pains and vomiting what looked like foam. I had H-pylori 4 years ago and was treated with the antibiotics and sent on my way, however now they believe it was never cured. I have been having soft to liquid bowel movements everyday for years, severe to intolerable heart burn and stomach pains that vary depending on what I dont know.
For diet modification, you can identify the triggers by logging in your food and symptoms and correlating them. At your age the chances of cancer are minimal. However, please consult your doctor regarding this as colitis needs to be treated. Take care! The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you.
Reason i ask is i had a toothace dentist prescribed antibiotics i told him make sure there liver friendly he said all antibiotics are.. then i got swimmers ear while vacationing and went to ear doc and she said same thing .Does anyone know of a site that discusses that i trid janis no luck Thanks ..
MedHelp Health Answers